# SDR 96ZZZX641

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 3260001483
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 39 - ON APPROACH DURING GEAR EXTENSION, LEFT MAIN RED GEAR LIGHT CAME ON.  THE ALTERNATE GEAR EXTENSION METHOD WAS USED AND ALL LIGHTS FUNCTIONED PROPERLY.  REMOVED AND REPLACED PROXIMITY BOX, MFG PN 3260-0014-83.  OPERATIONAL CHECK NORMAL.  CHECK C-2D  7-19-95 - MCI.
